# SDR CA081009010

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,875 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clevis
- Part number: PN1422010
- Condition: Damaged
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (ENGINE INTAKE VARIABLE BLEED VALVE ACTUATOR) INTERFERENCE HAS OCCURRED BETWEEN THE SUBJECT CLEVIS LUG AND ADJACENT HARDWARE.  THE DAMAGE APPEARS TO BE A RESULT OF CONTACT WITH AN ADJACENT BOLT HEAD.  ACTUATOR ASSY: P/N 8100-052, S/N WYGB1199 (CLEVIS: P/N 1422-010 [REF CMM 75-30-02, FIGURE 01, ITEM 010)
